MathSciNet Relay Station
MathSciNet bibliographic data
MR1246527 46B45 (47D25)
Hsu, Yu-Ping The lifting of the UKK property from $E$ to $C\sb E$. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2695–2703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement